MathSciNet Relay Station
MathSciNet bibliographic data
MR752497 (86b:28024) 28D99 (54H20 58F11)
Boyle, Mike; Tuncel, Selim Infinite-to-one codes and Markov measures. Trans. Amer. Math. Soc. 285 (1984), no. 2, 657–684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement